# SDR DALA2023101108369

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,684 hours, 21,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4L DOOR COULD NOT ARM AT DEPT. CORRECTIVE ACTION: CLEANED DEBRIS ON 4L DOOR ARMED DOOR IAW B757 AMM 52-11. (5155730)
